# SDR IPXA09M55864

- Difficulty date: April 23, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 78,142 hours, 12,925 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SEQUENCE NBR 285-W3-004 LHW FIXED LEADING EDGE TOP SURFACE STA 247 REPAIR DOUBLER NEEDS VALIDATION.  BASED UPON COLLECTED INFO, REPAIR SEQ NBR 285-W3-004 DOES NOT CORRELATE TO SRM 57-10-00 FIG 24, VOLI, REV40.  EXISTING REPAIR REMOVED.  10X VISUAL INSPECTION AND HFEC INSP C/O, FOUND NO CRACK AND CORROSION.  FAB NEW REPAIR DOUBLER PER EN1210-09, WITH HOLES PICK-UP AND PAINTED.  NEW REPAIR PARTS INSTALLED AS PER EN 1210-09.
